Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 67, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 13, 2011, 4:20 AM CDT. It took effect at Oct 14, 2011, 9:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 13, 2011, 4:20 AM CDT (09:20 UTC)
- In effect from
- Oct 14, 2011, 9:00 AM CDT
- Expired
- Oct 14, 2011, 4:34 AM CDT
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
085 WHUS73 KGRB 130920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT THU OCT 13 2011 ...WEST WINDS INCREASING FRIDAY... .A LOW PRESSURE SYSTEM TRACKING OVER THE REGION TODAY INTO TONIGHT WILL DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AND THEN TURN MORE WEST AND INCREASE TO 20 TO 30 KNOTS BY FRIDAY AFTERNOON. STRONGER WIND GUSTS TO AROUND 40 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR. LMZ522-542-543-131730- /O.NEW.KGRB.SC.Y.0067.111014T1400Z-111015T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 420 AM CDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 1 PM CDT SATURDAY. * WINDS...WINDS WILL SHIFT NORTHWEST 10 TO 20 KNOTS TONIGHT...THEN BACK TO THE WEST AND INCREASE TO 15 TO 25 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-131730- /O.NEW.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 420 AM CDT THU OCT 13 2011 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS...WINDS WILL SHIFT NORTHWEST 10 TO 20 KNOTS TONIGHT...THEN BACK TO THE WEST AND INCREASE TO 25 TO 30 KNOTS ON FRIDAY AND CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. GALE FORCE GUSTS TO NEAR 40 KNOTS WILL BE POSSIBLE ALONG NORTHERN DOOR COUNTY NEAR DEATHS DOOR. * WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TH
4 follow-up statements
556 WHUS73 KGRB 131508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CDT THU OCT 13 2011 ...WEST WINDS EXPECTED TO INCREASE ON FRIDAY... .A LOW PRESSURE SYSTEM TRACKING OVER WISCONSIN THIS AFTERNOON AND TONIGHT WILL DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 40 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR. LMZ522-542-543-132315- /O.CON.KGRB.SC.Y.0067.111014T1400Z-111015T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 1 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. * WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-132315- /O.CON.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1008 AM CDT THU OCT 13 2011 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... * WINDS WILL BECOME WEST AND INCREASE TO 25 TO 30 KNOTS ON FRIDAY. THE GUSTY WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. GALE FORCE GUSTS TO NEAR 40 KNOTS WILL BE POSSIBLE ALONG NORTHERN DOOR COUNTY NEAR DEATHS DOOR. * WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TSK
980 WHUS73 KGRB 132037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT THU OCT 13 2011 ...WEST WINDS EXPECTED TO INCREASE ON FRIDAY... .A LOW PRESSURE SYSTEM MOVING OVER WISCONSIN TONIGHT WILL DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR. LMZ521-541-140445- /O.UPG.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/ /O.NEW.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 337 PM CDT THU OCT 13 2011 ...GALE WARNING IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-140445- /O.EXT.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. * WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
647 WHUS73 KGRB 140217 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CDT THU OCT 13 2011 ...WEST WINDS EXPECTED TO INCREASE ON FRIDAY... .A LOW PRESSURE SYSTEM OVER LAKE MICHIGAN WILL SLOWLY MOVE EAST OVERNIGHT AND DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR. LMZ521-541-141030- /O.CON.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 917 PM CDT THU OCT 13 2011 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-141030- /O.CON.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 917 PM CDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. * WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
128 WHUS73 KGRB 140934 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 434 AM CDT FRI OCT 14 2011 ...STRONG WINDS TODAY INTO SATURDAY... .A DEEPENING LOW PRESSURE SYSTEM OVER LOWER MICHIGAN TODAY WILL DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS THIS MORNING WITH GALE FORCE GUSTS TO AROUND 40 KNOTS THIS AFTERNOON. WINDS WILL REMAIN STRONG FROM THE WEST TONIGHT INTO SATURDAY...THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. LMZ522-542-543-141745- /O.UPG.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/ /O.EXB.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 434 AM CDT FRI OCT 14 2011 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS THIS AFTERNOON. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET TONIGHT AND SATURDAY. HIGHER WAVES CAN BE EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-141745- /O.EXT.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 434 AM CDT FRI OCT 14 2011 ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE INTO SATURDAY. HIGHER WAVES OF 6 TO 9 FEET CAN BE EXPECTED AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 3:52 AM CDT, 28 minutes earlier.
Area forecast discussion, Oct 13, 3:52 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CDT THU OCT 13 2011 .SHORT TERM...TODAY/TONIGHT/FRIDAY. MAIN PLAYER DURING THIS FORECAST PERIOD IS THE PASSAGE OF THE SLOW MOVING NEGATIVE TILTED UPPER TROUGH. LEADING EDGE OF THE PCPN AT 09Z EXTENDED FROM EGV TO AIG TO OSH...AND HAS NOT SHOWN MUCH MOVEMENT TO THE EAST OVERNIGHT. LOCATIONS TO THE WEST OF THIS LINE CAN EXPECT ONGOING SHOWERS TODAY. EXPECT SOME MOVEMENT OF THE SHOWERS INTO EAST CENTRAL WISCONSIN THIS MORNING AS A VORT IN THE TROUGH WORKS FROM IOWA INTO NORTHERN ILLINOIS THIS MORNING. HOWEVER A FEED OF SLIGHTLY DRIER AIR FROM LOWER MICHIGAN INTO NORTHEAST WISCONSIN WILL PROVIDE SOME RESISTANCE WITH THE PCPN REACHING THIS AREA THIS MORNING SO WILL KEEP THE LOW END CHC POPS GOING THIS MORNING BEFORE WIDESPREAD CAT POPS LATER TODAY AND CONTINUING INTO TONIGHT BEFORE DIMINISHING FROM SOUTHWEST TO NORTHEAST TONIGHT. SYSTEM PCPN FROM THE TROUGH MAY LINGER OVER FAR NORTHEAST WISCONSIN FRIDAY MORNING BUT THE MAIN POTENTIAL WILL BE THE INSTABILITY SHOWERS AS THE MID LEVEL CAA SETTLES INTO THE AREA. WILL KEEP SLIGHT CHC OR CHC WORDING GOING ALL DAY BUT ANTICIPATE THE BEST OPPORTUNITY WILL BE PEAK HEATING IN THE AFTERNOON AS THE H5 TEMPS OF -20 TO -24 SETTLES. INSTABILITY MINIMAL TODAY FOR THUNDERSTORMS. LIGHTNING DETECTION DATA SUGGESTS ISOLATED STRIKES NEAR THE VORT OVER NORTHERN ILLINOIS AND ANOTHER PIECE OF ENERGY OVER NORTHERN MINNESOTA EARLY THIS MORNING. BUT TSRA POTENTIAL APPEARS TOO ISOLATED TO ADD TODAY. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. CHANCE FOR PRECIPITATION IS MAIN CONCERN DURING THIS PART OF THE FORECAST. WENT WITH CHANCE POPS IN THE EXTREME NORTHEAST PART OF THE FORECAST AREA ON FRIDAY NIGHT AS BOTH THE SURFACE AND 500MB LOWS EAST OF THE STATE CONTINUE TO MOVE AWAY FROM WISCONSIN. WEAK RIDGING ON SATURDAY SHOULD KEEP THINGS DRY...BUT A FAST MOVING SYSTEM IN THE LOW AMPLITUDE FLOW ALOFT IS EXPECTED TO BRING A CHANCE FOR SHOWERS BACK TO THE SOUTHERN PART OF THE AREA ON SATURDAY NIGHT. THE CHANCE OF SHOWERS SHOULD CONTINUE IN THE SOUTHEAST PART OF THE FORECAST AREA ON SUNDAY AS THE SYSTEM DEPARTS. A CHANCE FOR SHOWERS RETURNS TO THE AREA FOR MONDAY NIGHT AND TUESDAY AS A STRENGTHENING SURFACE LOW PASSES SOUTH OF WISCONSIN AND A 500MB TROUGH AXIS MOVES ACROSS THE AREA. HAVE A SMALL AREA OF CHANCE POPS GOING IN THE EXTREME EAST ON TUESDAY NIGHT AS THE SYSTEM DEPARTS...THEN ONLY SLIGHT CHANCE POPS AT MOST FOR THE REST OF THE FORECAST PERIOD. TEMPERATURES SHOULD BE NEAR OR A LITTLE BELOW NORMAL FOR THE END OF THIS WEEK INTO THE FIRST HALF OF NEXT WEEK. && .AVIATION...WIDESPREAD IFR CIGS AND MVFR VSBYS TO SPREAD OVER THE AREA TODAY INTO TONIGHT AS SHOWERS MOVE FROM WEST TO EAST OVER THE REGION. A FEW SHOWERS MAY PRODUCE LIFR CIGS AND IFR VSBYS AT TIMES. && .MARINE...POTENTIAL SCA CRITERIA TO BE MET FRIDAY INTO SATURDAY AS CAA ON NORTHWEST WINDS INCREASE OVER THE RELATIVE WARMER WATERS. COORDINATED A GALE WATCH FOR THE NORTHERN PART OF THE BAY WITH THE NWS MQT OFFICE...WITH THE PRIMARY FOCUS OF GALE FORCE GUSTS AT THE DEATHS DOOR PASSAGE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/MG
Hazardous weather outlook, Oct 12, 2:50 PM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CDT WED OCT 12 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 250 PM CDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY WEST OF A LINE FROM IRON MOUNTAIN TO CHILTON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE INTO THURSDAY AS AN OCCLUDED FRONTAL BOUNDARY MOVES THROUGH THE REGION. ONCE AGAIN...NONE OF THESE STORMS ARE FORECAST TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-132000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 250 PM CDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A DEVELOPING AREA OF LOW PRESSURE OVER THE GREAT LAKES REGION WILL RESULT IN BLUSTERY WEST TO NORTHWEST WINDS FRIDAY INTO SATURDAY. WIND GUSTS COULD REACH SMALL CRAFT ADVISORY LEVELS DURING THIS TIME WITH A FEW GUSTS APPROACHING GALE FORCE TOWARD OPEN WATERS BEYOND 5 NAUTICAL MILES FROM SHORE. AK/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:20 AM CDT | Gale Watch | GRB | 11 hr | |
| Oct 13, 3:37 PM CDT | Gale Warning | GRB | 51 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.